Tips

COVID vaccine reaction in patients with dermal filler

covid reaction

COVID vaccine reaction in patients with dermal filler

Further research is necessary to determine exactly what has caused the few reported cases of adverse responses to the COVID vaccine experienced by patients with dermal fillers. The current belief is that the heightened level of immune response triggered by the vaccine has caused increased swelling for some patients. Hyaluronic acid, an ingredient found in many dermal fillers, retains moisture, so when the immune response triggers swelling, the area treated with hyaluronic acid is more likely to retain fluids. This may lead to more severe or longer-lasting inflammation. However, since the responses have occurred in those individuals with both hyaluronic acid and non-hyaluronic acid fillers, other causes of these reactions are being investigated, including existing infections (viral or bacterial), recently taking the influenza vaccine, receiving other vaccinations, and undergoing certain dental procedures.

Read More Tips

rheumatologic
Is It Safe for rheumatologic patients to Get filler? No causal relationship has been established between the use of filler and autoi...

Continue reading

phenylenediol
4-hexyl-1,3-phenylenediol is also known as a potent inhibitor of NFκB. Given the prominent role of the transcription factor in aging ...

Continue reading

tough skin
Men's skin is thicker than women's. However, this tough skin is rather a phenomenon due to the difference in muscle mass. This varies b...

Continue reading

smiles
What causes asymmetric smiles when contouring the lower face? A shallow toxin injection into the masseter muscle when contouring the...

Continue reading